DOI 10.1212/wnl.0b013e3182a1aa78
Propofol-related infusion syndrome heralding a mitochondrial disease: case report.
Аннотация
Propofol-related infusion syndrome (PRIS) is a rare but catastrophic complication of propofol use. It is clinically characterized by metabolic acidosis, rhabdomyolysis, arrhythmias, myocardial failure, renal failure, and hepatomegaly, and may lead to death.1 Some risk factors are associated with PRIS, namely young age, critical illness, high fat intake, catecholamine or steroid use, inborn error of fatty acid oxidation, propofol doses exceeding 4–5 mg/kg/hour, and duration of use exceeding 48 hours.1 Some evidence also suggests that PRIS is related to a mitochondrial toxicity of propofol.2,3
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.